# SDR MAS2008F00082

- Difficulty date: September 10, 2008
- Submitted: October 17, 2008
- Operation: Air carrier
- Aircraft: N911FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15011
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR EMERGENCY EXIT SIGN AT ROW 16A AND 16F INOPERATIVE.  MX RELAMPED.  (K)
